MAUDE Adverse Event Report: ABBOTT LABORATORIES ARCHITECT STAT TROPONIN-I REAGENT KIT; IMMUNOASSAY METHOD, TROPONIN SUBUNIT

ABBOTT LABORATORIES ARCHITECT STAT TROPONIN-I REAGENT KIT; IMMUNOASSAY METHOD, TROPONIN SUBUNIT
Model Number 2K41-37
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/06/2023
Type of Reportable Event Malfunction
Event or Problem Description
The customer observed a falsely elevated architect stat troponin-i result for one 74 year-old female patient with chest pain.No medical treatment was given to patient based on initial result.The patient was only moved to stepdown room for observation based on initial result.Another sample from same patient was ran and the result was in the customer¿s normal range.The following data was provided: sid (b)(6) samples processed on 06feb2023 initial ran at 2:30 am results = 0.95 repeat using another tube drawn at same time as first tube result was negative customer pulled original tube and centrifuged as was a short draw and possible fibrin ran at 5:00 am repeat result = 0.02 precision study w/ specimen after repeat results = 0.02,0.02,0.02,0.02,0.06 customer¿s reference range is <=0.03 ng/ml no impact to patient management was reported.
 
Additional Manufacturer Narrative
An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.
 
Additional Manufacturer Narrative
The complaint investigation for the architect stat troponin-i reagent lot 32677un22 included a review of data and information provided by the customer, search for similar complaints, ticket trending review, labeling review, device history record review and field data review.Return testing was not completed as returns were not available.Trending review determined no trends for the issue for the product.Device history record review did not identify any non-conformances, potential non-conformances or deviations with the likely cause lot and complaint issue.Labeling was reviewed and adequately addresses the customer issue.The historical performance in the field of reagent lot 32677un22 was evaluated using worldwide data.The patient median data (divided into 3 groups) and cal f rlu mean were analyzed and compared to an established control limit.This evaluation indicated that all three levels of the patient medians and the cal f rlu mean for the lot 32677un22 are within the established limits.Therefore, no unusual reagent lot performance was identified for the lot 32677un22.Based on our investigation, no systemic issue or deficiency with the architect stat troponin-i lot 32677un22 was identified.

Brand Name
ARCHITECT STAT TROPONIN-I REAGENT KIT
Common Device Name
IMMUNOASSAY METHOD, TROPONIN SUBUNIT
Manufacturer (Section D)
ABBOTT LABORATORIES
100 abbott park road
abbott park IL 60064
Manufacturer (Section G)
ABBOTT LABORATORIES
100 abbott park road
abbott park IL 60064
Manufacturer Contact
siobhan wright
lisnamuck
post market surveillance
longford N39 E-932
EI   N39 E932
433331157
MDR Report Key16436700
Report Number1415939-2023-00015
Device Sequence Number16928101
Product Code MMI
UDI-Device Identifier00380740052836
UDI-Public00380740052836
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K041192
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/22/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2023
Device Model Number2K41-37
Device Catalogue Number02K41-37
Device Lot Number32677UD22
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/09/2023
Supplement Date Received by Manufacturer03/21/2023
Initial Report FDA Received Date02/24/2023
Supplement Report FDA Received Date03/22/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/03/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARC I2000SR INST, 03M74-02, ISR63390; ARC I2000SR INST, 03M74-02, ISR63390
Patient Age74 YR
Patient SexFemale